# SDR 2005UALA00989

- Difficulty date: September 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 11,938 hours, 4,685 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CREW REPORTS SMOKE WARNING FOR AFT CARGO PIT.  NTERROGATED SYSTEM AND UNABLE TO VERIFY FAULT FOR AFT CARGO COMPARTMENT  SMOKE DETECTION.  REPLACED SDU PER AMM 26-17-34.   REPLACED AFT CARGO COMPARTMENT SMOKE DETECTOR PER AMM 26-16-15.  REPLACED AFT CARGO FIRE BOTTLE AND SQUIB AS REQUIRED.
